Powers and Gevrey's Regularity for a System of Differential Operators
Publications mathématiques et informatique de Rennes, no. 3 (1978), Exposé no. 2, 21 p.
@article{PSMIR_1978___3_A2_0,
     author = {Bolley, Pierre and Camus, Jacques},
     title = {Powers and Gevrey's Regularity for a System of Differential Operators},
     journal = {Publications math\'ematiques et informatique de Rennes},
     note = {talk:2},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {3},
     year = {1978},
     language = {en},
     url = {www.numdam.org/item/PSMIR_1978___3_A2_0/}
}
Bolley, P.; Camus, J. Powers and Gevrey's Regularity for a System of Differential Operators. Publications mathématiques et informatique de Rennes, no. 3 (1978), Exposé no. 2, 21 p. http://www.numdam.org/item/PSMIR_1978___3_A2_0/

[1] : S. Agmon - The coerciveness problem for integro-differential forms. J. Analyse Math. 6 (1958), 183-223. | MR 132912 | Zbl 0119.32302

[2] : N. Aronszajn - On coercive integro- differential quadratic forms, Univ. of Kansas, Tech. Report 14 (1954), 94-106. | Zbl 0067.32702

[3] : P. Bolley et J. Camus - Régularité pour des systèmes à coefficients constants, C.R. Acad. Sc. Paris 281 (22 Déc. 1975) série A, 1091, 1094. | MR 435573 | Zbl 0331.35016

[4] : H. Cartan - Fonctions définies par des inégalités sur leurs dérivées, Hermann (1940). | JFM 66.1231.01 | Zbl 0061.11701

[5] : M. Damlakhi - Analyticité et itérés d'opérateurs pseudo-différentiels, Thèse de 3ème cycle, Orsay (1977). | Zbl 0402.35092

[6] : G. H. Hardy, J.E. Littlewood, G. Polya - Inequalities, Cambridge (1967). | JFM 60.0169.01 | MR 46395 | Zbl 0010.10703

[7] : L. Hormander - Uniqueness theorem and wave front sets solution of linear differential equations with analytic coefficients, Comm. Pure Appl. Math. 14 (1971), 671-704. | MR 294849 | Zbl 0226.35019

[8] : T. Kotake, N. Narasimhan - Regularity theorems for fractional powers of a linear elliptic operator, Bull.Soc.. Math. France 90 (1962), 449-471. | Numdam | MR 149329 | Zbl 0104.32503

[9] : J.L. Lions et E. Magenes - Problèmes aux limites non homogènes et applications, vol. 3, Dunod Paris (1970). | MR 291887 | Zbl 0165.10801

[10]: C.B. Morrey, L. Nirenberg - On the analyticity of the solutions of linear elliptic Systems of partial differential equations, Comm. Pure Appl. Math. 10 (1957), 271-290. | MR 89334 | Zbl 0082.09402

[11]: E. Nelson - Analytic vectors, Ann. of Math. 70 (3) (1959), 572-615. | MR 107176 | Zbl 0091.10704

[12]: K.T. Smith - Formules de représentation de fonctions par leurs dérivées, Math. Ann. 188 (1970), 53-77. | Zbl 0187.03102

[13]: B.L. Van Der Warden - Modem Algebra II, Frederik Ungar Publ. Co..